... depleted aerobic endurance, loss of libido... etc. etc?
Hi the breathing issue is something you need to see your doctor about asap! I'm sorry i have only just come across your question. Regarding sleep issues, this medication can cause tiredness, therefore you may find you sleep more, but insomnia is not listed. Nausea is listed as a side effect which could affect your appetite, but loss of taste isn't listed. I'm unsure of the percentage of people being affected by loss of libido? Please make an appointment with your GP to discuss how you are feeling, this might not be the right medication for you...
- Amiodarone Information for Consumers
- Amiodarone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amiodarone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2011 • 6 answers
Posted 30 Jan 2013 • 1 answer
Posted 23 Dec 2014 • 1 answer
Posted 5 Sep 2015 • 1 answer
Posted 12 days ago • 0 answers